Hi there - So I recently stopped taking my 50mg of Lexapro and I stopped cold turkey. I started experiencing some weird symptoms. Symptoms I couldn't really describe or put a name on. And on top of that, I didn't know why I was experiencing these symptoms. (Lexapro withdrawals didn't even occur to me) After doing some research I finally am able to put a name to my symptoms! Vertigo and "brain zaps". I've been off the Lexapro for about
two weeks and am still experiencing this. Along with extreme fatigue. (I usually have to nap everyday around 3) On top of that, my doctor just started me on a very new drug called Viibryd. I told him that I stopped taking the Lexapro suddenly which he wasn't happy about
. But I didn't tell him about
the symptoms because, again, I didn't know how to describe them. But I started the new medication 2 days ago and I am having pretty bad nausea, which he said would likely happen in the first week. But I'm just wondering if it's bad to be starting a new drug while I'm still experiencing withdrawals from the old one? Has anyone been in a similar position? I just left a voicemail for my doctor to ask him these questions. But I wanted to get some insight from other people who have maybe experienced all of these things.
Any input is appreciated! Thanks!